Adaptive dynamics as a mathematical tool for studying the ecology of speciation processes

Doebeli, M. & Dieckmann, U. ORCID: https://orcid.org/0000-0001-7089-0393 (2005). Adaptive dynamics as a mathematical tool for studying the ecology of speciation processes. Journal of Evolutionary Biology 18 (5) 1194-1200. 10.1111/j.1420-9101.2005.00912.x.

Full text not available from this repository.
Item Type: Article
Research Programs: Adaptive Dynamics Network (ADN)
Bibliographic Reference: Journal of Evolutionary Biology; 18(5):1194-1200 (September 2005) (Published onlilne 25 August 2005)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:17
Last Modified: 27 Aug 2021 17:18
URI: http://pure.iiasa.ac.at/7501

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313